# SDR DXTA200601713

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N977QS
- Make and model: Cessna 750
- Aircraft serial: 7500077
- Aircraft time: 7,518 hours, 4,733 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT, GEAR HANDLE STUCK IN DOWN POSITION.  SERVICED NLG STRUT IAW MM 12-10-35. PERFORMED SEVERAL LANDING GEAR EXTENSIONS AND RETRACTIONS LANDING GEAR OPERATED NORMAL. GOOD INDICATIONS. NO DEFECTS NOTED AT THIS TIME. ALL GEAR SWINGS DONE IAW MM 32-20-00.
